# SDR EIAA20090050

- Difficulty date: March 16, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N471
- Make and model: Boeing 747273C
- Aircraft serial: D3303
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 12513
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D RT SIDE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED U/D RT SIDE EMERGENCY LIGHT ASSY AS PER MM 33-51-06.
